# SDR R61A2020020420151

- Difficulty date: February 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N235JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000233
- Aircraft time: 31,411 hours, 19,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: L1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS HARD TO OPEN OR CLOSE. INSPECTED, CLEANED, LUBRICATED L1 DOOR ASSY.
